Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 33, NWS Bismarck, ND

June 4, 2014Adams County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 4, 2014, 5:02 PM MDT for Adams County, North Dakota. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2014, 5:02 PM MDT (23:02 UTC)
Expired
Jun 4, 2014, 5:45 PM MDT
In force
43 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Adams County, ND

The radar

The Bismarck radar (KBIS), 166 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WUUS53 KBIS 042302
SVRBIS
NDC001-042345-
/O.NEW.KBIS.SV.W.0033.140604T2302Z-140604T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
502 PM MDT WED JUN 4 2014

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ADAMS COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 545 PM MDT

* AT 459 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  HETTINGER...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HETTINGER AND HAYNES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4594 10290 4603 10294 4608 10268 4612 10233
      4599 10227 4594 10231
TIME...MOT...LOC 2302Z 269DEG 27KT 4598 10276

HAIL...1.00IN
WIND...60MPH

$$

HEINERT
3 follow-up statements
870 
WWUS53 KBIS 042327
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
627 PM CDT WED JUN 4 2014

NDC001-042345-
/O.CON.KBIS.SV.W.0033.000000T0000Z-140604T2345Z/
ADAMS ND-
527 PM MDT WED JUN 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
ADAMS COUNTY UNTIL 545 PM MDT...

AT 525 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAYNES...OR 6
MILES EAST OF HETTINGER...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HAYNES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM. THIS MAY LEAD TO 
LOCALIZED FLOODING IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE 
THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4594 10274 4602 10275 4608 10268 4612 10233
      4599 10227 4594 10231
TIME...MOT...LOC 2326Z 269DEG 27KT 4598 10250

HAIL...1.00IN
WIND...60MPH

$$

HEINERT
293 
WWUS53 KBIS 042332
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
632 PM CDT WED JUN 4 2014

NDC001-042345-
/O.CON.KBIS.SV.W.0033.000000T0000Z-140604T2345Z/
ADAMS ND-
532 PM MDT WED JUN 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
ADAMS COUNTY UNTIL 545 PM MDT...

AT 526 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAYNES...OR 5
MILES EAST OF HETTINGER...MOVING EAST AT 25 MPH.

THE CITY OF HETTINGER IS NO LONGER UNDER A SEVERE THUNDERSTORM 
WARNING.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL ADAMS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4594 10257 4602 10262 4609 10261 4612 10233
      4599 10227 4594 10231
TIME...MOT...LOC 2331Z 261DEG 21KT 4603 10249

HAIL...1.00IN
WIND...60MPH

$$

HEINERT
621 
WWUS53 KBIS 042343
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
643 PM CDT WED JUN 4 2014

NDC001-042353-
/O.EXP.KBIS.SV.W.0033.000000T0000Z-140604T2345Z/
ADAMS ND-
543 PM MDT WED JUN 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ADAMS COUNTY 
WILL EXPIRE AT 545 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS.

HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4594 10257 4602 10262 4609 10261 4612 10233
      4599 10227 4594 10231
TIME...MOT...LOC 2343Z 261DEG 21KT 4604 10239

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:04 PM MDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 4, 2:04 PM MDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
304 PM CDT WED JUN 4 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 245 PM CDT WED JUN 4 2014

NOTE SEVERE THUNDERSTORM WATCH 220 IN EFFECT FOR THE SOUTHWEST
THIS AFTERNOON AND EVENING. FOR THIS PERIOD..MAIN CONCERNS ARE
SEVERE WEATHER...MAINLY LARGE HAIL AND DAMAGING WINDS ACROSS THE
SOUTHWEST. THREAT AREA FOR SEVERE THUNDERSTORMS SHOULD REMAIN
ACROSS THE SOUTHWEST THIS AFTERNOON AND EVENING. ABUNDANT CLOUDS
HAVE LIMITED TEMPERATURES ACROSS THE CENTRAL AND EAST RESULTING
IN LOW AND MID LEVEL LAPSE RATES THAT LIKELY WILL NOT SUPPORT DEEP
SEVERE CONVECTION. THUNDERSTORMS FORMING ALONG THE H250 JET AHEAD
OF A SHORTWAVE TROUGH MOVING THROUGH THE HIGH PLAINS INTO THE
NORTHERN PLAINS THIS EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED
ALONG AND AHEAD OF THE H500 TROUGH AXIS THROUGH TONIGHT WITH
THUNDERSTORM CHANCES SPREADING EAST ACROSS CENTRAL NORTH
DAKOTA THIS EVENING. ON THURSDAY CONVECTION WILL BE FOCUSED ALONG
A COLD FRONT ENTERING THE NORTHWEST THURSDAY MORNING.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 245 PM CDT WED JUN 4 2014

ACTIVE WEATHER PATTERN TYPICAL FOR JUNE CONTINUES THROUGH THE LONG
TERM PERIOD WITH THE BELT OF WESTERLIES MAINTAINED ACROSS THE
NORTHERN PLAINS.

A STRONG FRONTAL SYSTEM ASSOCIATED WITH AN UPPER LOW OVER SOUTH
CENTRAL CANADA WILL BE MOVING SOUTH AND EAST ACROSS NORTH DAKOTA
THURSDAY EVENING. THE FRONTAL PASSAGE WILL BE THE FOCUS FOR SHOWERS
AND THUNDERSTORMS. ANOTHER AREA OF PRECIPITATION IS SHOWN TO DEVELOP
ACROSS SOUTHWEST NORTH DAKOTA OVERNIGHT THURSDAY/EARLY FRIDAY WITH
BROAD TROUGHING ALOFT AND AS THE RIGHT ENTRANCE REGION OF AN UPPER
JET STREAK MOVES ALONG THE ND/SD BORDER AREA. THIS AREA OF
PRECIPITATION MIGRATES EAST ACROSS SOUTHERN NORTH DAKOTA FRIDAY
DAYTIME INTO FRIDAY NIGHT AND CONTINUES SATURDAY BEFORE ENDING.

KEPT POPS BELOW LIKELY WITH COOL SURFACE HIGH PRESSURE BUILDING
SOUTH OVER THE FORECAST AREA FRIDAY AND SATURDAY...POSSIBLY LIMITED
THE POTENTIAL MOISTURE. ALSO REMOVED THUNDER FRIDAY NIGHT WITH ZERO
INSTABILITY FORECAST ACROSS WEST AND CENTRAL NORTH DAKOTA.

THE UPPER TROUGH MOVES THROUGH THE FORECAST AREA SATURDAY
NIGHT...ENDING PRECIPITATION ACROSS THE CWA. ACTIVE FLOW
RESUMES/CONTINUES SUNDAY-WEDNESDAY WITH SHOWERS AND THUNDERSTORMS
EACH PERIOD. COOL TEMPERATURES FRIDAY THROUGH SUNDAY ARE EXPECTED TO
REMAIN MAINLY IN THE 60S...70S MONDAY AND TUESDAY...COOLING OFF
AGAIN MID-WEEK BEHIND ANOTHER PROJECTED UPPER LOW MOVING ACROSS
SOUTHERN CANADA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 245 PM CDT WED JUN 4 2014

THIS AFTERNOON...A TROUGH OF LOW PRESSURE ACROSS CENTRAL MONTANA
IN COMBINATION WITH UPPER LEVEL WINDS WILL SUPPORT THUNDERSTORM
DEVELOPMENT ACROSS WESTERN NORTH DAKOTA. VFR CONDITIONS ACROSS
THE REGION. TYPICAL UNCERTAINTY IN TIMING AND COVERAGE OF
THUNDERSTORMS LIMITS THE THREAT TO VCTS AT THIS TIME. ON THURSDAY
A COLD FRONT WILL APPROACH THE NORTHWEST. SCATTERED THUNDERSTORMS
MAY FORM ALONG THIS FEATURE THURSDAY MORNING. TO UNCERTAIN AT
THIS TIME TO INCLUDE IN TAF FORECASTS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...WAA
LONG TERM...NH
AVIATION...WAA
Hazardous weather outlook, Jun 4, 2:34 PM MDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
334 PM CDT WED JUN 4 2014

NDZ009-017-052045-
WILLIAMS-MCKENZIE-
334 PM CDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A RIVER FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER NEAR
WILLISTON.

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF WESTERN AND
CENTRAL NORTH DAKOTA THURSDAY. THE THREAT OF STORMS REMAINS IN
THE FORECAST FOR FRIDAY THROUGH SATURDAY WITH THE BEST CHANCES
ALONG THE SOUTH DAKOTA BORDER. AFTER A DRY DAY ON
SUNDAY...THUNDERSTORM CHANCES RETURN SUNDAY NIGHT INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

NDZ001>003-005-010>013-018>023-025-034>037-042-045>048-050-051-
052045-
DIVIDE-BURKE-RENVILLE-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
334 PM CDT WED JUN 4 2014 /234 PM MDT WED JUN 4 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE WILL BE A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING ACROSS ALL OF CENTRAL AND WESTERN NORTH DAKOTA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF WESTERN AND
CENTRAL NORTH DAKOTA THURSDAY. THE THREAT OF STORMS CONTINUES FOR
FRIDAY THROUGH SATURDAY WITH THE BEST CHANCES ALONG THE SOUTH
DAKOTA BORDER. AFTER A DRY DAY ON SUNDAY...THUNDERSTORM CHANCES
RETURN SUNDAY NIGHT INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

NDZ004-052045-
BOTTINEAU-
334 PM CDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A RIVER FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR
WESTHOPE.

THERE WILL BE A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY. THUNDERSTORM
CHANCES RETURN SUNDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

NDZ031>033-040-041-043-044-052045-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
234 PM MDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE WILL BE A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING ACROSS SOUTHWEST NORTH DAKOTA. SOME STORMS ACROSS THE
SOUTHWEST COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF WESTERN AND
CENTRAL NORTH DAKOTA THURSDAY. THE THREAT OF STORMS CONTINUES FOR
FRIDAY THROUGH SATURDAY WITH THE BEST CHANCES ALONG THE SOUTH
DAKOTA BORDER. AFTER A DRY DAY ON SUNDAY...THUNDERSTORM CHANCES
RETURN SUNDAY NIGHT INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

WA

In the hours before

Special weather statement, Jun 4, 4:08 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
508 PM CDT WED JUN 4 2014

NDZ011-042245-
WARD-
508 PM CDT WED JUN 4 2014

...STRONG THUNDERSTORM OVER WARD COUNTY NEAR MINOT...

AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DES LACS...OR 13 MILES WEST OF MINOT...
MOVING EAST AT 20 MPH.

PENNY SIZE HAIL...WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MINOT...
  BURLINGTON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY
RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4841 10119 4819 10112 4808 10178 4830 10184
TIME...MOT...LOC 2208Z 255DEG 18KT 4821 10152

HEINERT
Special weather statement, Jun 4, 4:18 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
518 PM CDT WED JUN 4 2014

NDZ003-004-042245-
BOTTINEAU-RENVILLE-
518 PM CDT WED JUN 4 2014

...STRONG THUNDERSTORMS MOVING EAST OVER NORTHERN RENVILLE COUNTY...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF TOLLEY...OR 44 MILES
NORTHWEST OF MINOT...MOVING EAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...WILL ACCOMPANY
THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MOHALL...
  LORAINE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4898 10131 4877 10123 4871 10176 4888 10183
TIME...MOT...LOC 2217Z 256DEG 19KT 4881 10166

TM
Special weather statement, Jun 4, 4:19 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
519 PM CDT WED JUN 4 2014

NDZ003-004-042245-
BOTTINEAU-RENVILLE-
519 PM CDT WED JUN 4 2014

...SPECIAL WEATHER STATEMENT...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF TOLLEY...OR 44 MILES
NORTHWEST OF MINOT...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MOHALL...
  LORAINE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY
RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4897 10147 4876 10138 4868 10182 4886 10195
TIME...MOT...LOC 2219Z 256DEG 19KT 4881 10164

HEINERT
Special weather statement, Jun 4, 4:33 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
533 PM CDT WED JUN 4 2014

NDZ004-005-042300-
BOTTINEAU ND-ROLETTE ND-
533 PM CDT WED JUN 4 2014

...SPECIAL WEATHER STATEMENT FOR NORTHERN ROLETTE AND NORTHEASTERN
BOTTINEAU COUNTIES UNTIL 600 PM CDT...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
LAKE METIGOSHE STATE PARK TO SHELL VALLEY...AND MOVING NORTHEAST AT
20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BELCOURT...
  ST. JOHN...
  SHELL VALLEY...
  INTERNATIONAL PEACE GARDEN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4899 9952 4890 9952 4874 9993 4895 10043
      4902 10026 4900 9975 4901 9973 4900 9970
      4901 9966 4901 9958
TIME...MOT...LOC 2233Z 238DEG 17KT 4894 10020 4883 9993

AYD
Special weather statement, Jun 4, 4:42 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
542 PM CDT WED JUN 4 2014

NDZ011-042315-
WARD ND-
542 PM CDT WED JUN 4 2014

...STRONG THUNDERSTORMS APPROACHING MINOT...

AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MINOT TO 8 MILES
SOUTH OF DES LACS...AND MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MINOT...
  SURREY...
  LOGAN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

LAT...LON 4837 10105 4811 10106 4810 10162 4835 10160
TIME...MOT...LOC 2242Z 266DEG 18KT 4829 10127 4815 10154

AYD
Local storm report, Jun 4, 4:57 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
557 PM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             MINOT                   48.23N 101.30W
06/04/2014  E0.75 INCH       WARD               ND   TRAINED SPOTTER

            WINDS GUSTING TO 50 MPH. HAIL SIZE WAS INCREASING FROM
            PEA TO PENNY.

&&

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:28 PM MDTSpecial Weather StatementBISWilliams32 min
Jun 4, 2:38 PM MDTSpecial Weather StatementBISSlope67 min
Jun 4, 2:54 PM MDTSpecial Weather StatementBISStark36 min
Jun 4, 3:05 PM MDTSpecial Weather StatementBISMountrail25 min
Jun 4, 3:31 PM MDTSpecial Weather StatementBISSlope14 min
Jun 4, 3:54 PM MDTSpecial Weather StatementBISHettinger21 min
Jun 4, 3:58 PM MDTTornado WarningBISHettinger32 min
Jun 4, 4:08 PM MDTSpecial Weather StatementBISWard37 min
Jun 4, 4:18 PM MDTSpecial Weather StatementBISRenville27 min
Jun 4, 4:19 PM MDTSpecial Weather StatementBISRenville26 min
Jun 4, 4:29 PM MDTSevere Thunderstorm WarningBISBottineau, Renville51 min
Jun 4, 4:29 PM MDTTornado WarningBISAdams, Hettinger31 min
Jun 4, 4:33 PM MDTSpecial Weather StatementBISRolette27 min
Jun 4, 4:42 PM MDTSpecial Weather StatementBISWard33 min
Jun 4, 4:55 PM MDTSevere Thunderstorm WarningBISMcHenry, Ward65 min
Jun 4, 5:15 PM MDTSpecial Weather StatementBISRolette30 min
Jun 4, 5:47 PM MDTAreal Flood AdvisoryBISWard6 hr
Jun 4, 5:53 PM MDTSpecial Weather StatementBISRolette37 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.